+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

Razumikhin method for impulsive functional differential equations of neutral type

Razumikhin method for impulsive functional differential equations of neutral type

Chaos, Solitons & Fractals 101: 41-49

Please choose payment method:

(PDF emailed within 0-6 h: $19.90)

Accession: 065040788

Download citation: RISBibTeXText

DOI: 10.1016/j.chaos.2017.05.018

Related references

A Razumikhin-type lemma for functional differential equations with application to adaptive control. Automatica 35(5): 809-818, 1999

Razumikhin-type theorems on exponential stability of stochastic functional differential equations on networks. Neurocomputing 131: 278-285, 2014

Existence of solutions for fractional impulsive neutral functional differential equations with infinite delay. Neurocomputing 122: 156-162, 2013

Razumikhin-Type Stability Criteria for Differential Equations with Delayed Impulses. Electronic Journal of Qualitative Theory of Differential Equations 2013(14): 1-18, 2013

Oscillations of Second-Order Neutral Impulsive Differential Equations. Journal of Inequalities and Applications 2010: 1-29, 2010

Neutral Mixed Type Functional Differential Equations. Journal of Dynamics and Differential Equations 28(3-4): 763-804, 2016

Existence and Asymptotic Behavior of Positive Solutions of Neutral Impulsive Differential Equations. Nonlinear Oscillations 8(3): 302-317, 2005

On the Structure of the Set of Solutions for One Class of Systems of Nonlinear Differential-Functional Equations of Neutral Type. Nonlinear Oscillations 5(1): 53-59, 2002

Asymptotic properties of solutions of systems of nonlinear functional differential equations of neutral type. Nonlinear Oscillations 12(1): 19-26, 2009

Sufficient conditions for the oscillation of solutions of first-order neutral delay impulsive differential equations with constant coefficients. Nonlinear Oscillations 13(1): 17-34, 2010

On the structure of the set of continuously differentiable solutions of one boundary-value problem for a system of functional differential equations of neutral type. Nonlinear Oscillations 10(2): 278-291, 2007

Impulsive Semilinear Functional Differential Equations. Nonlinear Oscillations 5(3): 287-296, 2002

Asymptotic Properties of Global Solutions of Systems of Functional Differential Equations of Neutral Type with Nonlinear Deviations of an Argument. Nonlinear Oscillations 5(4): 484-498, 2002

Impulsive functional-differential equations with nonlocal conditions. International Journal of Mathematics and Mathematical Sciences 29(5): 251-256, 2002

Approximation of periodic solutions of linear differential-difference equations of neutral type by spline-collocation method. Nonlinear Oscillations 9(2): 143-151, 2006